# SDR SWIA2019122747432

- Difficulty date: November 20, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STIFFENER WAS CRACKED AT AFT SIDE OF BULKHEAD BS 621, STRINGER 16L   INSTALLED A NEW STIFFENER IAW SRM.
